# SDR SIMA20150925001

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 41,591 hours, 35,284 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

YAW DAMP FAIL.  R & R RUDDER SYS 2 PRESS SWITCH IAW AMM 27-23-04.  PERFORMED LEAK CHECK, LEAK CHECKED GOOD.  PERFORMED OPERATIONS CHECK RUDDER SYS 2 IAW AMM 27-263-00.  OPERATIONS CHECKED GOOD.
